# SDR AALA201710019008

- Difficulty date: September 7, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY CORNER FITTING AT STRINGER 23R AND FRAME 68. REPLACED THE FITTING  IAW SRM 51-72-11.
